# SDR UALA2012101505832

- Difficulty date: October 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 69,913 hours, 25,706 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Stud
- Condition: Stripped
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 21ABC AFT LEGS SAFETY SCREWS STRI0PPED.  REPLACED REAR STUD ASSY. REF AMM 25-25-92.
